MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4088/jcp.v67n0714

Медицинская библиотека · The Journal of clinical psychiatry · 2006

Risperidone-induced hyperprolactinemia in adolescents: A case series.

Madhusoodanan Subramoniam, Moise Despina

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To study the effect of risperidone on prolactin levels in 3 adolescent patients.

METHOD: This is a case study of 3 adolescent patients with DSM-IV diagnosis of schizophreni-form disorder, major depressive disorder with psychotic features, or chronic undifferentiated schizophrenia who were treated in inpatient and outpatient psychiatric settings with risperidone. Patients developed hyperprolactinemia with clinical symptoms. Risperidone was discontinued gradually over 2 weeks, and patients were treated with other atypical antipsychotics.

RESULTS

Prolactin levels returned to normal, and clinical symptoms of hyperprolactinemia resolved in all 3 patients after 2 weeks of tapering and discontinuation of risperidone.

CONCLUSION

Hyperprolactinemia can be a troublesome side effect with potentially serious complications. It is being increasingly reported in younger patients treated with risperidone. Recognition and treatment of this condition including switching to a prolactin-sparing agent are important to prevent this complication.

Для цитирования: Madhusoodanan Subramoniam, Moise Despina. Risperidone-induced hyperprolactinemia in adolescents: A case series.. The Journal of clinical psychiatry. 2006. DOI: 10.4088/jcp.v67n0714.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.